# SDR F3LA200800189

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED FLOOR PANEL 232MF HAS HOLE IN FACE 1/4 INCH DIAMETER, 3 INCHES FROM INBOARD EDGE AND 3 FEET FROM FORWARD EDGE.  MAINTENANCE REPAIRED DAMAGE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 PAGE 205 FIGURE 201.  UPON COMPLETION  OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
